# SDR C1HA200186005

- Difficulty date: June 6, 2001
- Submitted: June 17, 2001
- Operation: Air carrier
- Aircraft: N686CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22021
- System (JASC): 2611 · Smoke Detection
- Part: Connector
- Condition: Loose
- Location: Lavatory
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AFT LAV SMOKE DETECTOR INOP.  FOUND POWER PLUG LOOSE TIGHTENED PLUG, OPS CHECKED GOOD.
